# SDR RAIA201602020004

- Difficulty date: February 2, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 39,426 hours, 35,941 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Part number: 7821008
- Part serial: 4405
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED 2 CLOSED EICAS MSG.  R & R NR 1 HIGH STAGE PRESSURE SWITCH.  OPS CHECK GOOD.
